On the uniform distribution modulo one of some log-like sequences. (English) Zbl 0777.11027

This paper is reviewed together with the one by K. Goto and T. Kano (see above).


11K06 General theory of distribution modulo \(1\)


Zbl 0777.11026
Full Text: DOI


[1] Baker, R. C., and Kolesnik, G.: On the distribution of pa modulo one. J. Reine Angew. Math., 356, 174-193 (1985). · Zbl 0546.10027
[2] Goto, K., and Kono, T.: Uniform distribution of some special sequences. Proc. Japan Acad., 61A, 83-86 (1985). · Zbl 0573.10023
[3] Kuipers, L., and Niederreiter, H.: Uniform Distribution of Sequences. John Wiley, New York (1974). · Zbl 0281.10001
[4] Rhin, G.: Sur la repartition modulo 1 des suites f(p)... Acta Arith., 23, 217-248 (1973). · Zbl 0264.10026
[5] Titchmarsh, E. C.: The Theory of the Riemann Zeta-Function (revised by D. R. Heath-Brown). Clarendon Press, Oxford (1986). · Zbl 0601.10026
[6] Tolev, D. I.: On the simultaneous distribution of the fractional parts of different powers of prime numbers. J. Number Theory, 37, 298-306 (1991). · Zbl 0724.11043
[7] Zygmund, A.: Trigonometric Series, vol. 1, Cambridge Univ. Press, London (1986). · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.